# SDR UPS98825487

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, BULGED SKIN AT STA 1150 LONGERON 15L.  ALSO, HAS TWO POPPED HI-LOK, POSSIBLE CORROSION.  REPAIRED DAMAGED AREA AS PER EO DC8-5330-10018 APPX B AND C ONLY.
